# SDR QXEA200501738

- Difficulty date: December 2, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 14,837 hours, 21,645 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: SYLZ50970
- Part serial: 1707F
- Condition: Malfunctioned
- Location: Windshield Heat
- Part time: 15,780 hours, 22,726 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2199, "LEFT WINDSHIELD HOT" ILLUMINATED DURING TAXI OUT WITH WINDSHIELD HEAT SELECTED TO NORM.  MAINTENANCE MEASURED RESISTANCE OF NORM ON OVERHEAD WINDOW TEMP SENSORS AT WINDSHIELD HEAT CONTROLLER.  REPLACED RELAYS 3041-K9 ABD K-.  REPLACED CONTROLLER.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
